Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 684679, 16 pages
http://dx.doi.org/10.1155/2014/684679
Research Article

Existence of Nonradial Solutions for Hénon Type Biharmonic Equation Involving Critical Sobolev Exponents

School of Mathematical Sciences, Shanxi University, Taiyuan, Shanxi 030006, China

Received 13 June 2014; Accepted 19 August 2014; Published 14 October 2014

Academic Editor: Antonio Suárez

Copyright © 2014 Yajing Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yajing Zhang, Ningning Wang, Yinmei Lü, and Jianghao Hao, “Existence of Nonradial Solutions for Hénon Type Biharmonic Equation Involving Critical Sobolev Exponents,” Abstract and Applied Analysis, vol. 2014, Article ID 684679, 16 pages, 2014. https://doi.org/10.1155/2014/684679.